# SDR NOCA13107

- Difficulty date: May 25, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, FWD GALLEY CENTER OVEN SPARKED.  NO SMOKE NOTED, NO SMELL NOTED.  PULLED & SECURED C/B FOR FWD CENTER GALLEY OVEN NR 105 OPEN CI 25-57 PER MEL 25-20-1.
